Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 2, Pages 271-278
http://dx.doi.org/10.1155/S0161171297000379

A study of some new absolute summability methods

P O Box 11985, Sana'a, Yemen

Received 30 March 1993; Revised 6 September 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. T. Sulaiman, “A study of some new absolute summability methods,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 271-278, 1997. https://doi.org/10.1155/S0161171297000379.